# SDR DALA2021080304377

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,614 hours, 8,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Message
- Condition: False Indication
- Location: Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FAP INDICATION SHOWS CHECK 3L DOOR PRESSURE 4R IN YELLOW BAND. CORRECTIVE ACTION: 4R DOOR ASSIST PRESS IN GREEN BAND 3L DOOR PRESS IN GREEN BAND. FAP NO LONGER SHOWS CHECK DOOR PRESS. (6928364)
